# SDR FDEA201202190617

- Difficulty date: February 19, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 37,580 hours, 19,108 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: A5461140000000
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PANEL 413 CL HAS .50" GOUGE AT MILLED STIFFENER.  COMPLIED WITH EA 6-5480-156100 NACELLES/ PYLONS INSTALLED REPAIR DOUBLER IAW SRM 54-52-51, FIG 202, SHEET 1, PGS 209-210.
